# SDR UPS804791

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Release Pin
- Condition: Dirty
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LOUD NOISE IN NOSE HEARD UPON GEAR RETRACTION.  NOISE STOPPED WHEN GEAR EXTENDED.  AIR TURN BACK.  FOUND FWD LT DOOR LINK-RELEASED PIN DIRTY AND HALF HUNG UP.  CLEANED AND LUBED LT DOOR LINK, OPS CK OK.
